View Full Version : Ritalin, Axiety medicine and symptoms..?


justoutlols
06-06-17, 09:02 AM
I've taken Ritalin 10mg now for 4 days(prescripted to take twice a day for school, becuase of minor ADD), and first it works great and I can see the effects for about 3hours, but everytime 2hours in, I become very stressed.
I go into the "fight or flight" mode, I'm not sure if it is anxiety or stress, like what's the difference?, but feel like I just must do something, cus my body feel like it has to put it somewhere, my hands just keep shaking by little and can't help myself from jerking leg. Also I feel as buzzy as if I've drank two 0,33cl beers in 5min or so. (I'm 190cm, 75kg and 21years old). Also my heart rate is about 85-95 i've just been sitting. And last but not least, it makes me diarrhea.

Besides this, I have quite severe anxiety, I believe it is Social Anxiety, but it is diagnosed as GAD + Panic disorder, and I am currently using Venlafax 37.5mg (or again about to start to...). I'm currently unsure if anxiety causes me stomach problems, or if stomach problems(with tensity) causes me anxiety, both apparently are possible. I've been changing the anxiety medicine quite frequently, due to few feel like it didn't work as good and make sexual dysfunction.

Also I've stopped these medicines few months ago, took anxiety medicine for 2 months and Ritalin for two weeks. And reason for quitting it by myself is these symptoms up.

I want to also add to that, Month ago, I felt overwhelming anxiety, as bad as feeling like I just have to pound my head against a wall and had ongoing very bad stomach problems, including diarrhea, extreme nausea, very strong pulse, weakness. Also I had suicidal thoughts quite often, not like I want to do them or would, but it was extremely unpleasant. I'm not a harm to anybody.
- I saw school doctor for this, didn't tell about thoughts or if I wanted to pound my head against wall, just about other symptoms, and he told me to go get a Endoscopy and emphasize ASAP. I went to a clinic for stomach, and they gave me some very effective drug for 4 days to see if it got better, but didn't from the drugs, but 3-4 days after running out of those, I felt a lot better, like normal human being lul.

dvdnvwls
06-06-17, 01:59 PM
Bad stress from Ritalin can come from a few different things:

- If you have any caffeine, it can mess with the Ritalin and make you anxious.

- If Ritalin is just the wrong kind of medication for you, it might do all kinds of things, but anxiety is a big one.

- Important point - If it works well but you get anxious when it's wearing off, you might need to talk to your doctor about getting the dosage adjusted, including you might need a smaller dose to take later, to make it wear off gradually instead of suddenly.

In fact, just go talk to your doctor anyway.

nairbfekrubrj
06-06-17, 02:36 PM
I've taken Ritalin 10mg now for 4 days(prescripted to take twice a day for school, becuase of minor ADD), and first it works great and I can see the effects for about 3hours, but everytime 2hours in, I become very stressed.
I go into the "fight or flight" mode, I'm not sure if it is anxiety or stress, like what's the difference?, but feel like I just must do something, cus my body feel like it has to put it somewhere, my hands just keep shaking by little and can't help myself from jerking leg. Also I feel as buzzy as if I've drank two 0,33cl beers in 5min or so. (I'm 190cm, 75kg and 21years old). Also my heart rate is about 85-95 i've just been sitting. And last but not least, it makes me diarrhea.

Besides this, I have quite severe anxiety, I believe it is Social Anxiety, but it is diagnosed as GAD + Panic disorder, and I am currently using Venlafax 37.5mg (or again about to start to...). I'm currently unsure if anxiety causes me stomach problems, or if stomach problems(with tensity) causes me anxiety, both apparently are possible. I've been changing the anxiety medicine quite frequently, due to few feel like it didn't work as good and make sexual dysfunction.

Also I've stopped these medicines few months ago, took anxiety medicine for 2 months and Ritalin for two weeks. And reason for quitting it by myself is these symptoms up.

I want to also add to that, Month ago, I felt overwhelming anxiety, as bad as feeling like I just have to pound my head against a wall and had ongoing very bad stomach problems, including diarrhea, extreme nausea, very strong pulse, weakness. Also I had suicidal thoughts quite often, not like I want to do them or would, but it was extremely unpleasant. I'm not a harm to anybody.
- I saw school doctor for this, didn't tell about thoughts or if I wanted to pound my head against wall, just about other symptoms, and he told me to go get a Endoscopy and emphasize ASAP. I went to a clinic for stomach, and they gave me some very effective drug for 4 days to see if it got better, but didn't from the drugs, but 3-4 days after running out of those, I felt a lot better, like normal human being lul.
This is to "justoutlols" - I don't know by what you said if you have been taking or are going to take Effexor(Venlafaxine), but I had terrible side effects from it including a huge increase in anxiety. I have since been diagnosed with an anxiety disorder and panic attacks etc. But, the effexor was not a good ex[perience for me, I have a a couple of friends that has the same problem with it. there are more calming antidepressants on the market. Effexor blocks nor-epinephrine which can cause anxiety. You could ask your Dr. about a different anti-depressent. I have had good luck with Lexapro. They also will prescribe a beta or alpha blocker (blood pressure meds) to people with ADHD quite often. These will make you calmer. Talk to your Psychiatrist, or think about getting one if your primary Doctor is treating you for your problems. I used to take Ritalin and when they gave me enough to work it gave me headaches and made me high as a kite. I take Adderall now. They are poth stimulant ADD meds and can both cause your digestive track to speed up. Many side effects of many drugs will decrease with time on the med, as in several months. Good luck, not everything works for everyone the same way remember. You may have to try a few different combinations before the Docs get it right for you. Try to be patient as hard as that can be, keeping a journal of the effects and side effects of the meds they give you and bringing it to you appt. with the Drs. can help them dial in a combination more quickly sometimes. Good luck...have faith that things will get better.

justoutlols
06-06-17, 08:54 PM
Bad stress from Ritalin can come from a few different things:

- If you have any caffeine, it can mess with the Ritalin and make you anxious.

- If Ritalin is just the wrong kind of medication for you, it might do all kinds of things, but anxiety is a big one.

- Important point - If it works well but you get anxious when it's wearing off, you might need to talk to your doctor about getting the dosage adjusted, including you might need a smaller dose to take later, to make it wear off gradually instead of suddenly.

In fact, just go talk to your doctor anyway.

I've never had hyperactivity symptoms(ADD), if I don't get two cups of coffee without meds, I cant focus. My brain is like starting up a rusty century's old engine. I'm very slow person, always been so. And what got me to tell the doctor is that whenever teacher talks, I find myself asking "what did she say/mean?" Also personally I'd say, that my short term memory is legit **** :D, but my long term memory is beyoond excellent.

And yea, I have avoid taking any caffeine drinks or food at all on the day I take Ritalin, and I take them at 8am and 1pm, at school I can hardly eat cus anxiety directly affect to my stomach(nausea), that combined with loss of apetite isn't pleasant to force myself eat.

On the pill there is a crave in half, I assume I could just snap it half, one side says A and other B, i guess both sides are exactly the same?

O, and btw, I am Finnish studying full time studies abroad in Taiwan, guess that worth of mentioning.

And thank you so much for replying!

If anybody else have have experiences similar to mine or even it isn't, I'm more than glad to receive!